Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
178 Doctors are Online

Have pain in ear. Took Sofradex. Cure?

I have had ear ache for 3-4 days. I was prescribed Sofradex. However, on application, my pain has increased. I do not know if it is because it contains a steriod or because i used more than the neccessary 2-3 drops. or if I actually have fungal infection . Now I have pain in my ear and also in the region below the ear lobes.
Asked On : Mon, 18 Feb 2013
Answers:  1 Views:  457
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
ENT Specialist 's  Response
Welcome in H.C.M.
I read your query regarding pain in ear and not responding to steroid drop (sofracort).

I would like to tell you that sofracort ear drop is an steroidal drop and it is basically used for-
(1) Allergic disorders of ear.
(2) For treating swelling of ear canal along with systemic antibiotics.
(3) In C.S.O.M. for treating ear discharge.
Since your pain in ear had increased after use of this drops indicates you may be suffering from from-
(1) Otomycosis.
(2) Furunculosis of external ear.
(3) Malignant otitis externa.
To differentiate above conditions you should contact an ENT specialist for physical examination and C & S of ear pus. Once the diagnosis is made, treatment may be paned.

With Regards.
Answered: Tue, 19 Feb 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]

Related questions you may be interested in


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor